Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, WV

July 3, 2012Harrison County, West Virginia

NWS Charleston, WV issued this special weather statement at Jul 3, 2012, 7:13 PM EDT for Harrison County, West Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2012, 7:13 PM EDT (23:13 UTC)
Expired
Jul 3, 2012, 7:45 PM EDT
In force
32 min
Issued by
NWS Charleston, WV

County Harrison County, WV

The radar

The Pittsburgh radar (KPBZ), 139 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WWUS81 KRLX 032313
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
713 PM EDT TUE JUL 3 2012

WVZ031-032-040-032345-
BARBOUR WV-HARRISON WV-TAYLOR WV-
713 PM EDT TUE JUL 3 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HARRISON...TAYLOR
AND WESTERN BARBOUR COUNTIES...

AT 708 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CLARKSBURG...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. 

THIS STORM WILL BE NEAR MEADLAND AROUND 725 PM...ROSEMONT AROUND 730
PM...FLEMINGTON AROUND 735 PM AND TYGART LAKE STATE PARK AROUND 745
PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
115 AND 126.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3932 7997 3911 8008 3927 8041 3938 8035

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:55 PM EDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jul 3, 2:55 PM EDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT TUE JUL 3 2012

.SYNOPSIS...
NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH MIDWEEK. UPPER LEVEL
HIGH PRESSURE WILL BUILD INTO THE AREA LATER IN THE WEEK...BEFORE
NORTHWEST FLOW REDEVELOPS FOR SUNDAY AND CONTINUES INTO NEXT WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
UPPER LEVEL HIGH CENTERED OVER THE MID WEST WITH UPPER LEVEL
DISTURBANCES DROPPING SOUTHEAST THRU THE CWA WILL CONTINUE THIS
PERIOD. WITH A HOT AND HUMID AND CONDITIONALLY UNSTABLE ATMOSPHERE
IN PLACE...THE THREAT FOR THUNDERSTORMS PERSIST.  THE BEST
OPPORTUNITY FOR STORMS WILL BE DUE TO MESOSCALE INFLUENCES AND
DIURNALLY DRIVEN. SO THE BEST CHANCE OF STORMS WILL BE AFTERNOON AND
EVENING...ALTHOUGH WILL HAVE TO LEAVE SLIGHT CHANCE OVERNIGHT. AS
USUAL IN THIS REGIME...THE HI RES MODELS WERE USED VERY HEAVILY.

THE HRRR HI RES MODEL SEEMS TO HANDLE A COMPLEX DROPPING SOUTHEAST
FROM EASTERN OHIO THIS AFTERNOON PER RADAR TRENDS...SO WILL HAVE
HIGHEST POPS THRU THIS EVENING IN NORTHEASTERN WV.
OTHERWISE...CHANCE FOR DIURNALLY FAVORED TIMES AND SLIGHT CHAN
TONIGHT.

GOING ON THE HIGH END OF GUIDANCE FOR TEMPS...ALTHOUGH ANY TSTM
ACTIVITY WOULD VARY THAT.

&&

SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
MODELS SUGGEST AN ACTIVE 4TH OF JULY FOR SECTIONS OF THE CWA.
ANOTHER MCS IS FORECAST TO DEVELOP AND MOVE SOUTH FROM THE GREAT
LAKES. WILL HAVE TO MONITOR THIS VERY CLOSELY. CONDITIONS ARE
FAVORABLE FOR THIS DEVELOPMENT AS NORTHWEST FLOW PERSISTS. THE EXACT
STRENGTH AND DIRECTION IS IN QUESTION.

THE CHANCE FOR THUNDERSTORMS DECREASE SLIGHTLY BY THURSDAY INTO
FRIDAY. THIS CONTINUES TO BE CONSISTENT WITH PREVIOUS FORECASTS.
WILL MAKE A FEW MINOR ADJUSTMENTS ONLY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS A FRONTAL SYSTEM
SLIDES SOUTH THIS WEEKEND. SURFACE HIGH PRESSURE WILL FOLLOW THIS
SYSTEM. ONCE AGAIN...THE CWA IS IN NORTHWEST FLOW AS AN UPPER LOW IS
NORTHEAST AND A RIDGE OF HIGH PRESSURE IS SOUTHWEST. HAVE FOLLOWED
HPC AND KEPT HOT TEMPS AND CONTINUED THUNDERSTORM CHANCES THROUGH
MUCH OF THIS PERIOD.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
18Z TUESDAY THRU 18Z WEDNESDAY...
UPPER HIGH ANCHORED OVER THE MID WEST WITH NORTHWEST FLOW ALOFT OVER
THE OHIO VALLEY THIS PERIOD. CONDITIONALLY UNSTABLE ATMOSPHERE WILL
LEAD TO SCATTERED MAINLY AFTERNOON TSTMS MOST AREAS. EXCEPTION WILL
BE THE TAIL END OF AN MCS THAT MAY CLIP NORTHEASTERN WV LATER THIS
AFTERNOON AS IT DROPS SOUTHEAST...AFFECTING MAINLY CKB AND EKN.
OTHERWISE...EXCEPT FOR LOCALLY MVFR TO IFR RIVER AND VALLEY FOG 07Z
TO 12Z WED...EXPECT VFR OUTSIDE OF CONVECTION.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: MOST ORGANIZED AFTERNOON TSTM DEVELOPMENT
DEPENDS ON MCS DEVELOPMENT. FOG TIMING EVOLUTION AND INTENSITY MAY
VARY TONIGHT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z WEDNESDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED AT THIS TIME.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR WVZ005>011-
     013>020-024>032.
     HEAT ADVISORY FROM NOON TO 7 PM EDT WEDNESDAY FOR WVZ005>011-
     013>020-024>032.
OH...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ066-067-075-
     076-083>087.
     HEAT ADVISORY FROM NOON TO 7 PM EDT WEDNESDAY FOR OHZ066-067-
     075-076-083>087.
KY...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR KYZ101>103-105.
     HEAT ADVISORY FROM NOON TO 7 PM EDT WEDNESDAY FOR KYZ101>103-
     105.
VA...NONE.

&&

SYNOPSIS...JB/JMV
NEAR TERM...JMV
SHORT TERM...JB
LONG TERM...JB
AVIATION...JMV
Hazardous weather outlook, Jul 3, 3:50 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
350 PM EDT TUE JUL 3 2012

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
042000-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-
350 PM EDT TUE JUL 3 2012

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ033>040-046-047-042000-
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
350 PM EDT TUE JUL 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 3, 6:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
653 PM EDT TUE JUL 3 2012

WVZ036-032330-
FAYETTE WV-
653 PM EDT TUE JUL 3 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FAYETTE COUNTY...

AT 650 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
BABCOCK STATE PARK...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF EAST CENTRAL FAYETTE
COUNTY AND EXTREME EAST CENTRAL FAYETTE COUNTY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3793 8095 3807 8099 3809 8088 3806 8086
      3806 8080 3804 8082 3803 8079 3799 8077
      3794 8080 3791 8077 3789 8077

16
Special weather statement, Jul 3, 6:59 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
659 PM EDT TUE JUL 3 2012

WVZ037-032330-
NICHOLAS WV-
659 PM EDT TUE JUL 3 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NICHOLAS COUNTY...

AT 655 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
SUMMERSVILLE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR MOUNT NEBO AROUND 710 PM...CANVAS AROUND 715
PM AND NETTIE AROUND 730 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3826 8061 3812 8081 3827 8098 3837 8090

16
Special weather statement, Jul 3, 7:06 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
706 PM EDT TUE JUL 3 2012

OHZ083-084-040030-
JACKSON OH-VINTON OH-
706 PM EDT TUE JUL 3 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JACKSON AND SOUTH
CENTRAL VINTON COUNTIES...

AT 704 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
WELLSTON...MOVING EAST AT 15 MPH.

THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF SOUTH CENTRAL VINTON
COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3918 8240 3904 8242 3905 8263 3919 8261

16
Local storm report, Jul 3, 7:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
709 PM EDT TUE JUL 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             ST. ALBANS              38.38N  81.82W
07/03/2012  E0.50 INCH       KANAWHA            WV   911 CALL CENTER

            LAW ENFORCEMENT REPORTS HALF INCH HAIL

&&

EVENT NUMBER RLX1200374

ARB
Special weather statement, Jul 3, 7:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
709 PM EDT TUE JUL 3 2012

WVZ015-032345-
KANAWHA WV-
709 PM EDT TUE JUL 3 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANAWHA COUNTY...

AT 704 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF NITRO...MOVING SOUTHEAST AT 15 MPH.

LAW ENFORCEMENT REPORTED HAIL UP TO DIME SIZE WITH THIS STORM. WIND
GUSTS TO 30 MPH ARE ALSO POSSIBLE.

THIS STORM WILL BE NEAR SOUTH CHARLESTON AROUND 720 PM...CHARLESTON
AROUND 735 PM AND MARMET AROUND 745 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 46 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
106 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 3...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 88 AND 95.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL COULD CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3843 8185 3846 8174 3837 8145 3817 8158
      3820 8166 3822 8164 3822 8169 3827 8181
      3831 8181 3832 8183 3831 8189 3832 8191

16
Special weather statement, Jul 3, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
713 PM EDT TUE JUL 3 2012

WVZ031-032-040-032345-
BARBOUR WV-HARRISON WV-TAYLOR WV-
713 PM EDT TUE JUL 3 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HARRISON...TAYLOR
AND WESTERN BARBOUR COUNTIES...

AT 708 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CLARKSBURG...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR MEADLAND AROUND 725 PM...ROSEMONT AROUND 730
PM...FLEMINGTON AROUND 735 PM AND TYGART LAKE STATE PARK AROUND 745
PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
115 AND 126.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3932 7997 3911 8008 3927 8041 3938 8035

16

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 2:32 PM EDTSpecial Weather StatementRLXCalhoun, Gilmer, Lewis28 min
Jul 3, 2:46 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer, Roane29 min
Jul 3, 3:22 PM EDTHeat AdvisoryRLXBoone, Braxton, Cabell, Calhoun, Clay, Doddridge and 18 more28 hr
Jul 3, 4:05 PM EDTSevere Thunderstorm WarningRLXMason25 min
Jul 3, 4:56 PM EDTSevere Thunderstorm WarningRLXCalhoun, Roane, Wirt34 min
Jul 3, 5:04 PM EDTSevere Thunderstorm WarningRLXPleasants, Tyler26 min
Jul 3, 5:24 PM EDTSpecial Weather StatementRLXClay, Kanawha36 min
Jul 3, 5:29 PM EDTSevere Thunderstorm WarningRLXCalhoun, Roane31 min
Jul 3, 5:31 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha29 min
Jul 3, 5:43 PM EDTSpecial Weather StatementRLXPleasants, Tyler32 min
Jul 3, 6:07 PM EDTSpecial Weather StatementRLXRoane23 min
Jul 3, 6:53 PM EDTSpecial Weather StatementRLXFayette37 min
Jul 3, 6:59 PM EDTSpecial Weather StatementRLXNicholas31 min
Jul 3, 7:09 PM EDTSpecial Weather StatementRLXKanawha36 min
Jul 3, 3:10 PM EDTSpecial Weather StatementRLXMeigs35 min
Jul 3, 3:49 PM EDTSpecial Weather StatementRLXGallia26 min
Jul 3, 6:12 PM EDTSpecial Weather StatementRLXJackson33 min
Jul 3, 6:45 PM EDTSpecial Weather StatementRLXVinton30 min
Jul 3, 7:06 PM EDTSpecial Weather StatementRLXJackson84 min

Nearby

Special Weather Statements in West Virginia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.